# SDR TRAX200600155

- Difficulty date: May 1, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 12,282 hours, 9,644 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Link
- Condition: Cracked
- Location: Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD BOTTOM STEP CRACKED AT ATTACH LINK.
